How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMd Your Own Question
DrThomasMd, Board certified internist
Category: Urology
Satisfied Customers: 63757
Experience:  In internal medicine we deal with prostate, bladder and kidney diseases, including cancers.
Type Your Urology Question Here...
DrThomasMd is online now
A new question is answered every 9 seconds

Here is my scenario l. I've had thin bowel movement last

Customer Question

Here is my scenario l. I've had thin bowel movement for the last few days(I'm 34 male). This morning I had a good size stool pass thru a thickness standpoint but was very small. I got worried that I was constipated and took 2 Enama's and nothing but liquid came out. I went to ER and they confirmed no impaction. They told me to take Magnisium Citrate which I did and a few hours later a lot of liquid is coming out that is color of stool and extremely small(paper tear) soft stools with it. Did all this med turn my stool into liquid or is going around a possible impaction they didn't notice?
Submitted: 5 months ago.
Category: Urology
Expert:  khagihara replied 5 months ago.

Did you have abdominal x-ray?

Customer: replied 5 months ago.
No they just let me go after doing a digital rectal exam
Customer: replied 5 months ago.
They do a digital rectal exam and said I do not have any impactions
Customer: replied 5 months ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  khagihara replied 5 months ago.

So they didn't check how much stool you have in the abdomen. How tall are you? How much do you weigh? Any other symptoms such as abdominal pain and bloating? Any medical problems? Any surgeries? Any other medications? Any family medical history?

Customer: replied 5 months ago.
Thy did not, since I had some movement in that's few days. I'm 5'8, 160 pounds, no other issues. Had hemorrhoids removed a year ago. My big thing is the this combination of fleet enema and Magnisium citrate later in the day turn my stool in liquid or is just water that's passing without stool?
Customer: replied 5 months ago.
I do feel bloated l, they pressed down on my intestine area and said it did not seem full at all
Expert:  DrThomasMd replied 4 months ago.


A thin bowel movement does not mean you have impaction.

There is no indication of impaction in your story at all.

It sounds like you have had laxative and enemas, which have given you liquid stool.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here